Another Hangover – #43

I took my shot last night with grace and gratitude and woke up this morning with no grace, little gratitude and with what I can only imagine was one of the top ten headaches of all time. When I say, I woke up, that implies that I actually slept, which I didn’t. I got up about 5:45 a.m. and took an Aleve, grabbed an ice pack and went back to bed. I wrapped my head in the ice pack as crazy as it sounds and it actually helped. By the time I got up at 6:15 a.m. my head still hurt, and I felt like throwing up but my eyes didn’t feel like they were going to pop out of my head. I think I may have a little flu or something on top of the Avonex hangover as it seemed especially bad. I still feel bad tonight and usually I start feeling better by late afternoon.

I am a little discouraged that the Avonex side affects haven’t lightened up any. I thought by month six of Avonex and two months of Rebif, I would be able to handle things a little better. I am not doubting my mission, but I do wonder why I think I am powerful enough to heal myself from MS but I can’t even overcome the weekly side effects of the drug that is supposed to be part of the healing process. I would like to believe that the worse that Avonex makes me feel, the harder it is working.

Advertisements

3 responses to “Another Hangover – #43

  1. Not sure how to help you Courtney – it sounds miserable. My positive thoughts are with you. All I can say is keep thinking as positively as you can, keep reading as much as you can, keep your loved ones close, keep up with your Yoga, try some mediatation and visualization techniques – I know the list is endless. But BELIEVE that it will happen and you will make it happen. And don’t forget with all of this to do some things that make you laugh – have some fun. Simple pleasures – you know, the little things we are grateful for every day. Know that your loved ones are with you – gather strength from us. Don’t try to do it all on your own! USE US! 🙂 Love you!

  2. i was wondering if it was getting any better. i guess not. i’m sorry to hear that.

    but the avonex side effects are something for you to overcome – you can’t will yourself not to get sick from it. hopefully it will still get better with time. if not, there are several other equally effective drugs you can try that may not give you a hangover. it’s good to be patient with the avonex, but don’t blame yourself for “not handling things better.”

    i hope by this morning you are feeling better.

    -jen

  3. ugh, why doesn’t blogger let you edit your comments?! i meant the side effects are NOT something you can overcome.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s